# SDR AMTA200700462

- Difficulty date: September 21, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Missing
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK ILLUMINATED DURING CLIMB PACK RESET BUT ILLUMINATED AGAIN TEMP WAS ABOUT 185.  FOUND DISCHARGE DUCT TO ACM MISSING COUPLING, SECURED DUCT AND INSTALLED NEW COUPLING, LEAK CHECK GOOD, OPERATED PACK, TEMP 60 DEGREES NORMAL, PERFORMED BITE IAW FIM 21-62-00-810-801, NO FAULTS.  (K)
